# SDR 08FDEA02949

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727-200
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 651622198
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O.B. L.E. NR 5 SLAT BN 279, CRACKED LWR. AFT INTERNAL WEB ANGLE AT INBD. SIDE OF ACTUATOR RAM ATACH STRUCTURE  REMOVED ACCESS PANEL, INSPECTED FOR CRACKS, VERIFIED MATERIAL, FABRICATED, LOCATED AND DRILLED REPAIR PART. INSTALLED REPAIR, INSTALLED ACESS PANEL. REF SRM   51-30-2 PG 1-10. REF NDT MAN PART 6. 51-00-00 FIG 23, REF SRM 51-40-3 PG 1, REF SRM 51-10-  2 PG 1-10, THIS IS CLASSIFIED AS A MINOR REPAIR.
